MAUDE Adverse Event Report: ST JUDE MEDICAL, ABBOTT MEDICAL PROCLAIM DRG; DORSAL ROOT GANGLION STIMULATOR FOR PAIN RELIEF

ST JUDE MEDICAL, ABBOTT MEDICAL PROCLAIM DRG; DORSAL ROOT GANGLION STIMULATOR FOR PAIN RELIEF
Model Number 3875
Health Effect - Clinical Code Pain (1994)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Was in more pain than usually and after a follow up with a st.Jude¿s representative, he told me that one lead is broken.Soon after that, i noticed, the battery inside my body is less than halfway, which i don¿t think it¿s normal.Unfortunately, my pain management doctor has abandoned me, nobody wants to do anything.Looking for a new pain management doctor now.And neither the representatives from st jude¿s are helpful, no report about this accident nor any other kind of showing interest about helping me out.

Brand Name
PROCLAIM DRG
Common Device Name
DORSAL ROOT GANGLION STIMULATOR FOR PAIN RELIEF
Manufacturer (Section D)
ST JUDE MEDICAL, ABBOTT MEDICAL
MDR Report Key8142389
Report NumberMW5081946
Device Sequence Number10836811
Product Code PMP
UDI-Device Identifier05415067027313
UDI-Public(01)05415067027313(11)170628(10)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3875
Device Catalogue Number7884
Device Lot Number6030787
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age48 YR
Patient Weight70